Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Series expansions of rays in isotropic, non-homogeneous media


Author: Saul Gorn
Journal: Quart. Appl. Math. 11 (1953), 355-360
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/57153
MathSciNet review: 57153
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Herzberger, Strahlenoptik, Springer, Berlin, 1931.
  • [2] M. Herzberger, Zur Optik inhomogener Mittel, Zeitschrift für Instrumentenkunde, 53, 436-443 (1933).
  • [3] J. L. Synge, Geometrical optics, Cambridge Tracts No. 37, 1937.
  • [4] R. K. Luneberg, Mathematical Theory of Optics, Brown University, Advanced Instruction and Research in Mechanics, Providence, R. I., 1944. MR 0011035
  • [5] Phillip Franklin, Methods of Advanced Calculus, McGraw-Hill Book Company, Inc., New York, 1944. MR 0010896
  • [6] S. Gorn, Rays in isotropic, non-homogeneous media, Air Force Technical Report No. 6262 (1951).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/qam/57153
Article copyright: © Copyright 1953 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website